Well-posedness of mixed problems for multidimensional hyperbolic equations with wave operator

Authors

  • S. A. Aldashev Актюб. гос. ун-т им. К. Жубанова, Казахстан

Abstract

We establish the unique solvability and obtain the explicit expression for the classical solution of the mixed problem for multidimensional hyperbolic equations with wave operator.

Downloads

Published

25.07.2017

Issue

Section

Short communications

How to Cite

Aldashev, S. A. “Well-Posedness of Mixed Problems for Multidimensional Hyperbolic Equations With Wave Operator”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 7, July 2017, pp. 992-9, https://umj.imath.kiev.ua/index.php/umj/article/view/1752.